| Model Number |
Mi1250 SYNCHRONY 2 PIN |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/12/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The user has been explanted because of infection.
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.